Exponential attractors for a Cahn-Hilliard model in bounded domains with permeable walls
MetadataShow full metadata
In a previous article , we proposed a model of phase separation in a binary mixture confined to a bounded region which may be contained within porous walls. The boundary conditions were derived from a mass conservation law and variational methods. In the present paper, we study the problem further. Using a Faedo-Galerkin method, we obtain the existence and uniqueness of a global solution to our problem, under more general assumptions than those in . We then study its asymptotic behavior and prove the existence of an exponential attractor (and thus of a global attractor) with finite dimension.
CitationGal, C. G. (2006). Exponential attractors for a Cahn-Hilliard model in bounded domains with permeable walls. Electronic Journal of Differential Equations, 2006(143), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.